worldchildfree.org

Do you experience hair loss on Murad Resurgence?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


Ill try to keep this short... I have never had terrible skin but I would get the occasional pimple here and there throughout high school. I went on ortho tri cyclen during my first year in college because I was tired of even dealing with the occasional pimple. During that time I still got a pimple here and there but nothing serious and I could literally wash my face with anything and not break out. Then I developed melasma and that is as depressing as acne so I decided to go off. The two years before going off the pill and the two months after I had not one pimple.

What is weird is that I keep getting nodules/cysts. I have at least one nodule at all times since December and I cant get cortisone injections because my skin dents. I went to two derms and both immediately said Murad Resurgence. I cant use topicals because of the melasma and I cant use spiro because I cant be on the pill so here I am actually considering Murad Resurgence. I know all the side effects and I can deal with the chapped lips and dry skin but what I cant deal with is hairloss.

My doctor only wants to put me on a four month course starting at 20mg the first month, 40 mg the second and either leave me at 40mg or bump me to 60mg for the last two months. So what are your thoughts? Do many of you experience hair loss? If so what mg and for how long were you on it?..

Comments (4)

Your question was: Do you experience hair loss on Murad Resurgence?.

Good advice ashleymichele. If anything that you don't like starts to occur, just throw down the Murad Resurgence. I have done a lot of research and I think a lot of tane users don't want to discontinue use if something weird happens because they want their acne to be gone. While I can't blame them, it is OK for one to quit...

Comment #1

I was on it for a long time (11 months) and high dose (80-100mg) for my weight. My haid did start to thin (more fall out in the shower, not balding) towards the end of the course. However, it wan't any more than what happens after you have a baby. I've been off tane for 7 months and my hair is almost back to normal. I'm about to start a second course and that was one of the biggest factors...if my hair didn't bounce back I wasn't going to do it again. I'm taking biotin this time and using more deep conditioners to take better care of what I have...

Comment #2

Hey! I started losing more hair than normal in the shower during the first month -and I'm 17! I switched shampoos and also started using a conditioner. My scalp was dry and flaky. After just a week or so of switching shampoos, though, my hair was back to normal and now I think my hair even feels fuller...

Comment #3

Hey stumpy, what shampoo and conditioner do you use??..

Comment #4


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Medifast Wiki - Jan 2011 | Medifast Wiki - Dec 2010 | Medifast Wiki - Sep 2010 |

Medifast Wiki - Aug 2010 | Medifast Wiki - June 2010 | Medifast Wiki - May 2010 |

 

(C) Copyright 2010 All rights reserved.